# SDR USAA2013061400017

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 43,557 hours, 17,845 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR R2 HARD TO ARM.  MX CLEANED/INSPECTED R2 DOOR GIRT BAR ATTACH POINTS. ARMED/DISARMED R2 DOOR SLIDE, NO FAULTS NOTED AT THIS TIME.
